Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36363
標題: Cost analysis of a finite M/M/R queueing system with balking, reneging, and server breakdowns
作者: Wang, K.H.
王國雄
Chang, Y.C.
關鍵字: balk;cost;matrix geometric method;renege;server breakdowns
Project: Mathematical Methods of Operations Research
期刊/報告no:: Mathematical Methods of Operations Research, Volume 56, Issue 2, Page(s) 169-180.
摘要: 
We study an M/M/R queueing system with finite capacity plus balking, reneging, and server breakdowns. Arriving customers balk (do not enter) with a probability (1 - b(n)) and renege (leave the queue after entering) according to a negative exponential distribution. The server can break down at any time even if no customers are in the system. Arrival and service times of the customers, and breakdown times and repair times of the servers are assumed to follow a negative exponential distribution. We use a matrix geometric method to derive the steady-state probabilities, using which various system performance measures that can be obtained. A cost model is developed to determine the optimum number of servers. Under the optimal operating conditions, numerical results are presented in which several system performance measures are evaluated based on assumed numerical values given to the system parameters. Sensitivity analysis is also investigated.
URI: http://hdl.handle.net/11455/36363
ISSN: 1432-2994
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.